# SDR JGVR20250625003

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 15,326 hours, 10,200 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON THE RH AILERON LOWER SKIN BY BLENDING, PERFORMING NDT, AND REPORTING OR REPAIR DISPOSITION. REPAIRED AREA NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING AND PRIMING REPAIR AREA, FABRICATING AND INSTALLING REPAIR DOUBLER.
